MathSciNet Relay Station
MathSciNet bibliographic data
MR1845555 (2002c:33012) 33C75 (33E05 52A40)
Barnard, Roger W.; Pearce, Kent; Schovanec, Lawrence Inequalities for the perimeter of an ellipse. J. Math. Anal. Appl. 260 (2001), no. 2, 295–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement